MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103579
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment with one unit of polyflux 170h, an external fluid leakage was noted from the dialyzer housing.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The actual device was not available; however, photographs and a video of the sample were provided for evaluation.Visual inspection of the provided video shows the product during treatment.A water leak is visible in the header area of the product.Visual inspection of the provided pictures shows the product during treatment.Part of the header area is visible and shows where the dripping originates.The reported condition was verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15669821
Report Number9611369-2022-00202
Device Sequence Number20457373
Product Code KDI
UDI-Device Identifier07332414037932
UDI-Public(01)07332414037932
Combination Product (Y/N)N
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number103579
Device Lot Number2-4602-H-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer10/28/2022
07/27/2023
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date11/11/2022
07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTIS PHYSIO MACHINE
Patient SexUnknown